Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

UTI Infection, on Ceftas and Norflox. Now black stool. Please advise.

I have UTI infection and I am taking medication of Ceftas and Norflox. I have started taking medicines from 3 days and since then I have noticed black stool. Is it because of my medicined or something else. Please advise.
Asked On : Sat, 19 Mar 2011
Answers:  3 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
welcome to healthcaremagic
black, tarry stools are described as incidence not known of Norflox ...effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine.
Take care
Answered: Sat, 19 Mar 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
welcome to healthcaremagic,
the balck stool may be because of any food item that you have eaten or because of minor bleed secondary to stress or some pain killer pill that you may have popped.
Answered: Sat, 19 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Dear this antibiotics has nothing do with stool color.This could be due to some food that you have eaten or something else.Please take advice of your doctor if this persists.Black stool may due to some food substance or some minor bleeding inside your GI tract which needs attention.Your doctor may ask you to go for stool test and check for presence of blood in it.take care .Avoid eating spicy and heavy meals.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor